# SDR AALA201810109002

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 18,897 hours, 7,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810455
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AISLE FLOOR PANELS WERE SOFT AT SEAT ROW 22.  THE AIRCRAFT WAS GROUNDED.  REPAIRED THE FLOOR PANEL IAW EA 285810.
